# SDR UHLA201602100064

- Difficulty date: February 10, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 29,307 hours, 17,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FWD CARGO DOOR CUTOUT LOWER BEAM.  R & R FWD CARGO CUTOUT LOWER BEAM IAW SRM 51-40-02, 51-41-00, AND 51-43-01 AND 02.
